Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 83, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Oct 20, 2015, 12:57 PM MST for Maricopa County, Arizona. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 20, 2015, 12:57 PM MST (19:57 UTC)
- Expired
- Oct 20, 2015, 1:30 PM MST
- In force
- 33 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 70 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 329 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
259
WUUS55 KPSR 201957
SVRPSR
AZC013-202030-
/O.NEW.KPSR.SV.W.0083.151020T1957Z-151020T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1257 PM MST TUE OCT 20 2015
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
FOR NORTH SCOTTSDALE...CAREFREE...AND PARTS OF CAVE CREEK.
* UNTIL 130 PM MST
* AT 1256 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
CAMP CREEK...OR 14 MILES NORTHEAST OF SCOTTSDALE...AND MOVING
NORTHEAST AT 20 MPH. STRONG WIND GUSTS TO NEAR 50 MPH ARE ALSO
POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
SCOTTSDALE...CAREFREE...CAMP CREEK AND DESERT MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3400 11178 3400 11169 3394 11151 3366 11177
3377 11195 3402 11181
TIME...MOT...LOC 1956Z 215DEG 21KT 3387 11174
$$
HV1 follow-up statement
481
WWUS55 KPSR 202029
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
129 PM MST TUE OCT 20 2015
AZC013-202036-
/O.EXP.KPSR.SV.W.0083.000000T0000Z-151020T2030Z/
MARICOPA AZ-
129 PM MST TUE OCT 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MARICOPA COUNTY
WILL EXPIRE AT 130 PM MST...
THE SEVERE THUNDERSTORM WARNING ISSUED EARLIER FOR LARGE HAIL IN THE
NORTH SCOTTSDALE AND CAREFREE AREAS WILL EXPIRE AT 130 PM MST.
STRONG THUNDERSTORMS HAVE MOVED OUT OF THE POPULATED AREAS...AND
INTO THE REMOTE MOUNTAINS NEAR THE YAVAPAI COUNTY BORDER.
A CHANCE OF THUNDERSTORMS WITH VARYING INTENSITIES WILL CONTINUE THE
REMAINDER OF THE AFTERNOON.
LAT...LON 3400 11178 3400 11169 3394 11151 3366 11177
3377 11195 3402 11181
TIME...MOT...LOC 2020Z 215DEG 21KT 3387 11174
$$
HVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 9:23 AM MST, 3 hours 34 minutes earlier.
Area forecast discussion, Oct 20, 9:23 AM MST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 923 AM MST TUE OCT 20 2015 .SYNOPSIS... A PERSISTENT AREA OF LOW PRESSURE OVER THE WESTERN UNITED STATES WILL BRING ELEVATED CHANCES OF SHOWERS AND THUNDERSTORMS TO THE DESERT SOUTHWEST THROUGH WEDNESDAY. TEMPERATURES WILL COOL OFF WITH THE LOW PRESSURE SYSTEM. A DRIER AND WARMER AIRMASS WILL RETURN THIS WEEKEND. && .DISCUSSION... STORM ACTIVITY STARTED EARLY THIS MORNING AND HAS REMAINED ISOLATED TO SCATTERED OVER MARICOPA AND LA PAZ COUNTIES...NOT SO MUCH ELSEWHERE. THE STORMS HAVE PRODUCED LOCALLY HEAVY RAINS WITH FLASH FLOODING OVER SOME OF THE FOOTHILLS OF FAR NORTHERN METRO PHOENIX. RUNOFF IN NEW RIVER AND SKUNK CREEK HAS BEEN IMPRESSIVE GIVEN THE PRECIP GAUGE READINGS AND RADAR ESTIMATES. THESE STORMS HAVE BEEN ASSOCIATED WITH A SHORT WAVE MOVING THROUGH THE SOUTHERN END OF A NARROW ELONGATED UPPER TROUGH OVER THE WESTERN STATES. IN ADDITION TO THE PVA...UPPER DIVERGENCE IS ALSO IN PLAY. THE LATEST RAP INDICATES THAT THE SHORT WAVE AXIS WILL BE NORTH OF MARICOPA COUNTY BY 20Z. HOWEVER...IT ALSO INDICATES THAT THERE WILL BE LINGERING UPPER DIVERGENCE AS WELL AS SOME MODEST VORTICITY AS THE LARGER SCALE CIRCULATION WITHIN THE SOUTHERN END OF THE TROUGH BECOMES CENTERED NEAR BLYTHE. A MORE SUBSTANTIAL SHORT WAVE/VORT MAX...CURRENTLY NEAR THE WEST COAST OF FAR NORTHERN BAJA...WILL TRACK SOUTH OF THE BORDER THIS AFTERNOON AND EVENING BEFORE AFFECTING MAINLY SOUTHEAST ARIZONA LATER TONIGHT. EVEN THOUGH THE DYNAMICAL FORCING DECREASES THIS AFTERNOON THE RAP HOLDS ON TO SIGNIFICANT CAPE. OTHER MODELS...INCLUDING SREF...TRENDS DOWN THE CAPE AS THE DAY PROGRESSES. VERTICAL WIND SHEAR LOOKS TO DECREASE AS WELL. THE SHORT OF IT IS THAT SEVERE POTENTIAL SHOULD BE TRENDING DOWN BUT WE WILL STILL HAVE ENOUGH GOING ON THAT SHOWER AND THUNDERSTORM CHANCES WILL REMAIN ELEVATED AND THERE WILL STILL BE ISOLATED SEVERE POTENTIAL INTO THE EVENING. MADE SOME MINOR TWEAKS TO THE FORECASTS BUT NO MAJOR CHANGES. && .PREVIOUS DISCUSSION ISSUED 320 AM... AFTER AN EVENING OF A FEW STRONG THUNDERSTORMS TO THE WEST OF THE PHOENIX AREA...ISOLATED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP EARLY THIS MORNING. THIS ACTIVITY IS IN RESPONSE TO A STRONG SHORTWAVE LOCATED OVER SOUTHWEST ARIZONA WHICH IS EMBEDDED IN A MUCH BROADER DEEP TROUGH OVER THE WESTERN UNITED STATES. A SERIES OF SHORTWAVE FEATURES WILL AFFECT THE DESERT SOUTHWEST TODAY INTO WEDNESDAY BRINGING SEVERAL POTENTIAL ROUNDS OF SHOWERS AND THUNDERSTORMS TO ARIZONA. THE STRONG TO SEVERE THREAT WILL PERSIST TODAY...BUT WINDS ALOFT WILL BE DECREASING ACROSS SOUTH-CENTRAL ARIZONA THIS AFTERNOON...SO BEST CHANCES OF ANY STRONGER STORMS WILL EXIST MAINLY EAST OF THE PHOENIX METRO AREA. AS OF NOW THINKING THE SHOWERS AND THUNDERSTORMS CURRENTLY WILL LAST THROUGH AROUND DAYBREAK WITH A BIT OF A BREAK IN THE ACTIVITY THROUGH EARLY THIS AFTERNOON AS THE FIRST WAVE PUSHES INTO NORTHERN ARIZONA. THE FOCUS THEN TURNS TO A STRONGER SHORTWAVE MOVING INTO THE AREA THIS EVENING INTO TONIGHT. THE LOW CENTER WILL REORIENT ITSELF OVER SOUTHEAST CALIFORNIA LATER THIS MORNING AND THEN INTO SOUTHERN ARIZONA FROM THIS EVENING INTO WEDNESDAY. A STRONG PV ANOMALY ACCOMPANIED BY A 100 KT UPPER LEVEL JET MAX WILL DIVE SOUTHWARD TODAY ALONG THE BACK EDGE OF THE DEEP TROUGH...HELPING TO STRENGTHEN THE TROUGH FURTHER. THIS STRONG PV ANOMALY IS FORECAST TO ROUND THE BASE OF THE TROUGH THIS AFTERNOON THROUGH BAJA AND THE GULF OF CALIFORNIA AND THEN SWING NORTHWARD INTO SOUTH-CENTRAL ARIZONA THIS EVENING INTO TONIGHT. AMPLE LIFT FROM THIS FEATURE ALONG WITH MODEST INSTABILITY SHOULD ALLOW FOR A BROAD AREA OF SHOWERS AND THUNDERSTORMS TO MOVE THROUGH SOUTH-CENTRAL ARIZONA TONIGHT INTO WEDNESDAY MORNING. AS A RESULT...I HAVE INCREASED POPS OVER THIS AREA SIGNIFICANTLY. STEERING FLOW WILL HAVE WEAKENED BY THIS POINT...SO STORM MOVEMENT WILL SLOW ENOUGH TO PROVIDE A POSSIBILITY OF SOME LOCALIZED FLOODING. FOR WEDNESDAY...THE LOW CENTER WILL REMAIN FAIRLY STATIONARY OVER SOUTHERN ARIZONA WITH AN AREA OF FOCUSED VERTICAL ASCENT FROM PHOENIX EASTWARD. DRIER AIR WILL BEGIN TO GET DRAWN IN FROM THE NORTH DURING THE DAY WEDNESDAY...SO INSTABILITY VALUES WILL DROP LEAVING MAINLY A GOOD SHOT OF SHOWERS AND A FEW THUNDERSTORMS. CHANCES FOR SHOWERS WILL DIMINISH BY WEDNESDAY EVENING AND SHOULD MAINLY BE OVER HIGHER TERRAIN AREAS EAST OF PHOENIX. TEMPERATURES THROUGH WEDNESDAY WILL SEEM RATHER COOL WITH HIGHS ONLY IN THE UPPER 70S TO LOWER 80S OVER THE SOUTH-CENTRAL DESERTS...BUT MORE LIKE THE MIDDLE TO UPPER 80S ACROSS OUR WESTERN ZONES. THURSDAY AND FRIDAY WILL BE A TRANSITION PERIOD AS THIS DEEP LOW FINALLY MOVES EASTWARD ALLOWING FOR MUCH DRIER CONDITIONS AND A WARMING TREND. THE SYNOPTIC FLOW WILL BRING IN A WEAK RIDGE BY FRIDAY NIGHT FOLLOWED BY MORE OF A ZONAL TYPE FLOW PATTERN THROUGH THE WEEKEND. RAIN CHANCES WILL END ACROSS MOST OF THE AREA ON THURSDAY AND THE REGION SHOULD STAY DRY AT LEAST THROUGH THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL CLIMB BACK TO NEAR NORMALS BY FRIDAY AND THEN EVEN SLIGHTLY ABOVE NORMAL FOR THE WEEKEND INTO NEXT WEEK. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... COMPLICATED FORECAST TODAY AND TONIGHT. STORMS CONTINUE TO RACE NORTHWARD AND ALL PHOENIX TERMINALS SHOULD SEE A LITTLE BREAK IN THE ACTIVITY THROUGH DAYBREAK. HOWEVER ANOTHER ROUND OF SCATTERED SHOWERS IS EXPECTED TO MOVE INTO THE AREA BY MID MORNING /ALREADY DEVELOPING ACROSS YUMA/SW MARICOPA COUNTIES/ AND WILL LIKELY AFFECT ALL PHOENIX TAF SITES. ADDITIONAL SCATTERED SHOWERS AND STORMS ARE EXPECTED THIS AFTERNOON AND EVENING. QUITE A BIT OF UNCERTAINTY WITH RESPECT TO EXACT TIMING OF SHOWERS/STORMS BUT IT WOULD APPEAR CHANCES WILL GRADUALLY INCREASE THIS AFTERNOON AND EVENING AND REACH THEIR PEAK LATE TONIGHT INTO EARLY WEDNESDAY MORNING. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... UPPER LOW SHOULD ALLOW FOR STORMS TO DEVELOP LATER THIS AFTERNOON AND EVENING AND PRIMARILY AFFECT ARIZONA...ALTHOUGH BLH MAY SEE SOME STORM ACTIVITY. SHOULD BE TOO DRY AT IPL TO SUPPORT STORM DEVELOPMENT. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... LOW PRESSURE WILL MIGRATE EAST OF THE REGION THURSDAY. IN ITS WAKE...A SLOW WARMING TREND IS EXPECTED THROUGH THE WEEKEND. ANOTHER WEAK LOW PRESSURE SYSTEM WILL MOVE THROUGH FRIDAY...BUT IS NOT EXPECTED TO PRODUCE ANY SENSIBLE WEATHER IMPACTS. AFTERNOON HUMIDITY VALUES IN THE 25 TO 45 PERCENT RANGE EARLIER IN THE WEEK WILL FALL INTO THE 20 TO 35 PERCENT RANGE BY THE WEEKEND. OVERNIGHT RECOVERY WILL BE GOOD TO EXCELLENT. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT BASED ON STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...AJ PREVIOUS DISCUSSION...KUHLMAN AVIATION...LEINS FIRE WEATHER...HIRSCH
In the hours before
Local storm report, Oct 20, 12:20 PM MST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1220 PM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL 3 NNW ARIZONA STATE FAI 33.51N 112.12W
10/20/2015 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
HAIL OF 0.75 INCHES REPORTED.
&&
EVENT NUMBER PSR1500331
AMDLocal storm report, Oct 20, 12:22 PM MST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1222 PM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL 2 ESE GLENDALE SPORTS C 33.51N 112.23W
10/20/2015 E0.50 INCH MARICOPA AZ TRAINED SPOTTER
HAIL OF 0.50 INCHES REPORTED.
&&
EVENT NUMBER PSR1500332
AMDLocal storm report, Oct 20, 12:38 PM MST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1238 PM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HEAVY RAIN 6 ENE PEORIA 33.72N 112.15W
10/20/2015 E1.24 INCH MARICOPA AZ TRAINED SPOTTER
HEAYV RAIN OF 1.24 INCHES IN 20 MIN AND HAIL OF 0.88
INCHES REPORTED. LOCAL STREETS FLOODED UP TO THE CURB.
1035 AM HAIL 6 ENE PEORIA 33.72N 112.15W
10/20/2015 E0.88 INCH MARICOPA AZ TRAINED SPOTTER
HEAYV RAIN OF 1.24 INCHES IN 20 MIN AND HAIL OF 0.88
INCHES REPORTED. LOCAL STREETS FLOODED UP TO THE CURB.
1035 AM FLOOD 6 ENE PEORIA 33.72N 112.15W
10/20/2015 MARICOPA AZ TRAINED SPOTTER
HEAYV RAIN OF 1.24 INCHES IN 20 MIN AND HAIL OF 0.88
INCHES REPORTED. LOCAL STREETS FLOODED UP TO THE CURB.
&&
EVENT NUMBER PSR1500333
EVENT NUMBER PSR1500334
EVENT NUMBER PSR1500335
AMDLocal storm report, Oct 20, 12:40 PM MST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1240 PM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL 2 NNE GOODYEAR 33.45N 112.39W
10/20/2015 E0.50 INCH MARICOPA AZ TRAINED SPOTTER
HAIL UP TO 0.50 INCHES REPORTED.
&&
EVENT NUMBER PSR1500336
AMDLocal storm report, Oct 20, 12:44 PM MST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1244 PM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM HAIL 3 NNE GLENDALE SPORTS C 33.57N 112.24W
10/20/2015 E0.88 INCH MARICOPA AZ TRAINED SPOTTER
HAIL OF 0.88 INCHES REPORTED.
&&
EVENT NUMBER PSR1500337
AMDLocal storm report, Oct 20, 12:45 PM MST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1245 PM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HAIL 1 W METRO CENTER 33.58N 112.14W
10/20/2015 E1.00 INCH MARICOPA AZ TRAINED SPOTTER
HAIL OF 1.00 INCHES REPORTED NEAR 35TH AVE AND PEORIA
AVE.
&&
EVENT NUMBER PSR1500338
AMDThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 5:05 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Oct 19, 5:24 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 51 min |
| Oct 19, 9:05 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Oct 19, 9:52 PM MST | Special Weather Statement | PSR | 23 min | |
| Oct 19, 11:23 PM MST | Special Weather Statement | PSR | 52 min | |
| Oct 20, 12:41 AM MST | Special Weather Statement | PSR | 49 min | |
| Oct 20, 12:58 AM MST | Special Weather Statement | PSR | Maricopa | 47 min |
| Oct 20, 1:06 AM MST | Special Weather Statement | PSR | La Paz | 39 min |
| Oct 20, 1:32 AM MST | Special Weather Statement | PSR | 43 min | |
| Oct 20, 2:11 AM MST | Special Weather Statement | PSR | 49 min | |
| Oct 20, 3:02 AM MST | Special Weather Statement | PSR | Maricopa | 43 min |
| Oct 20, 3:34 AM MST | Special Weather Statement | PSR | 56 min | |
| Oct 20, 3:36 AM MST | Special Weather Statement | PSR | 54 min | |
| Oct 20, 4:08 AM MST | Severe Thunderstorm Warning | PSR | Maricopa | 22 min |
| Oct 20, 4:21 AM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
| Oct 20, 4:59 AM MST | Special Weather Statement | PSR | 31 min | |
| Oct 20, 5:38 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 20, 7:50 AM MST | Areal Flood Advisory | PSR | La Paz, Maricopa, Yuma | 3 hr |
| Oct 20, 8:30 AM MST | Areal Flood Advisory | PSR | Maricopa | 60 min |
| Oct 20, 9:08 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 20, 10:01 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 20, 10:09 AM MST | Flash Flood Warning | PSR | Maricopa | 96 min |
| Oct 20, 10:47 AM MST | Severe Thunderstorm Warning | PSR | Maricopa | 43 min |
| Oct 20, 11:23 AM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
| Oct 20, 11:37 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 20, 11:44 AM MST | Severe Thunderstorm Warning | PSR | Maricopa | 46 min |
| Oct 20, 3:33 PM MST | Special Weather Statement | PSR | La Paz | 42 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.